# SDR 96UAL900580

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1839U
- Make and model: Doug DC-10-10
- Aircraft serial: 46633
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMB51392
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT START OF DESCENT A STRONG ODOR OF SMOKE CAME FROM 1L LAVATORY.  A PASSENGER HAD FLUSHED TOILET.  ODOR  WAS OF SHORT DURATION.  *S/D*  REPLACED FORWARD EMERGENCY LIGHT BATTERY AND POWER SUPPLY.
